so I started monanessa because my last birth control was awful, my body didn't adjust. anyways, I started this one going on 3 months ago. I started my first pack right after my period. took it for a month, it was perfect. got my period month 2, and ever since then I've been spotting continuously. my doctor said it should stop after my next period (which was over about 2 weeks ago) and I'm still spotting. is this normal? I've read things that say yes, but I've read more that say no. do I need to get a new birth control or see my doctor??
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nexplanon - I've been on this birth control for about 6 months now and it had basically spotting for
Posted 10 Jan 2016 • 0 answers
Posted 12 Jun 2016 • 0 answers
Is it normal to have spotting after 9 months? I just had a period about two weeks ago and it's back?
Posted 1 Feb 2017 • 0 answers
Posted 13 Apr 2017 • 0 answers
Posted 19 Apr 2017 • 0 answers